On the spectrum of non-selfadjoint differential operators
Doklady Akademii Nauk, Tome 158 (1964) no. 1, pp. 29-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_1_a5,
author = {M. M. Gekhtman and I. V. Stankevich},
title = {On the spectrum of non-selfadjoint differential operators},
journal = {Doklady Akademii Nauk},
pages = {29--32},
year = {1964},
volume = {158},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_1_a5/}
}
M. M. Gekhtman; I. V. Stankevich. On the spectrum of non-selfadjoint differential operators. Doklady Akademii Nauk, Tome 158 (1964) no. 1, pp. 29-32. http://geodesic.mathdoc.fr/item/DAN_1964_158_1_a5/